Provas Ez Tablets

Sold: 0

 291

Brand: Sami Pharmaceuticals
Drug Form: Tablets
Generic Name: Paracetamol 325mg + Diphenhydramine 25mg + Phenylepherine 5mg
Pack Size: Pack of 30 Tablets
Description

Product Description

Provas Ez Tablets

Provas Ez Tablets offer treatment for common cold symptoms and the flu. It is not a sedative formulation. Tablets provide relief from Major Cold and flu symptoms. It is a non-drowsy formulation for daytime relief when used as directed.

Brand: Sami Pharmaceuticals
Drug Form: Tablets

Generic Name: Paracetamol 325mg + Diphenhydramine 25mg + Phenylepherine 5mg
Pack Size: Pack of 30 Tablets
Retail Price: 291.09

The functionality of Ingredients:

  1. Phenylephrine: Eases Nasal Congestion
  2. Diphenhydramine: Eases Allergy Symptoms
  3. Paracetamol: Relieving Pain and Fever

How to get it?

Obviously!  You can buy online through our website https://fareedpharmacy.com or call us at +923005080963.

Uses:

Effective relief from Provas Ez

  1. Nasal & Sinus Congestion
  2. also Fever
  3. Headache
  4. Sore Throat
  5. Muscle Ache

Dosage:

Adults (including adultery and children above 12 years of age) take 2 tablets with fresh water after every 4 to 6 hours as needed still.

Children: so, Not recommended in children having age under 12 years. 

Side Effects:

  1. nausea, dyspepsia or vomiting so.
  2. drowsiness or sleepiness even so.
  3. difficulty sleeping finally .
  4. nervousness.
  5. sometimes fatigue.
  6. so, headache.
  7. then blurred vision.
  8. also excitability.

Precautions:

Exactly, Take care while prescribing to the patients who are taking beta blockers and other antihypertensive drugs.

Storage:

So, Store in a cool and dry place and out of reach of children.

 

 

Brand

Brand

sami-pharmaceuticals